[A CASE OF CYTOKINE RELEASE SYNDROME FOLLOWING COMBINATION THERAPY WITH IPILIMUMAB AND NIVOLUMAB FOR ADVANCED RENAL CELL CARCINOMA].
Аннотация
A 51-year-old man presented with right back pain and was diagnosed with left renal cell carcinoma accompanied by multiple lung metastases, pleural dissemination, and rib metastasis (T3aN0M1). Combination therapy with ipilimumab and nivolumab was initiated. From day 2 after treatment initiation, the patient developed fever. Infectious etiologies were excluded as the cause of the fever. Subsequently, a generalized skin rash appeared. On day 22, hypotension and impaired oxygenation were observed, leading to a diagnosis of cytokine release syndrome. Corticosteroid therapy was initiated, followed the next day by a single administration of tocilizumab. Despite intensive multidisciplinary management, including dialysis, only partial clinical improvement was observed. On day 40, he developed sudden respiratory failure and circulatory collapse, and ultimately passed away. A discussion is presented with reference to the relevant literature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.